# SDR CA120213010

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7324 · Fuel Divider
- Part: Fuel Divider
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, CREW RECEIVED POWERPLANT MESSAGE, TORQUE DROPPED TO 0 PERCENT, MOP FLUCTUATED AND FELL TO ZERO, MASTER CAUTION ILLUMINATED.  CREW SECURED ENGINE, AND RETURNED TO DEPARTURE WHERE UNEVENTFUL SINGLE ENGINE LANDING WAS CARRIED OUT.  FUEL CONTROL AND FLOW DIVIDER WILL BE REPLACED.
